MEFKIND FORTE TABLET

(strip of 10 tablets)

Mankind Pharma Ltd

Composition: Mefenamic Acid 500mg + Paracetamol/Acetaminophen 325mg

strip

Rs.32.67 Rs.33.00 1% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Mefenamic Acid is used for pain relief. It relieves pain in conditions like period pain, headache, muscle pain, joint pain or dental pain.

How it works

Mefenamic Acid is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Vomiting, Nausea, Indigestion, Diarrhea, Heartburn, Loss of appetite

Uses

Paracetamol/Acetaminophen is used for pain relief and fever. It is used to relieve pain in conditions like headache, muscle pain, or dental pain.

How it works

Paracetamol/Acetaminophen is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

Common side effects

No common side effects seen

Substitutes

ABMEF-DS 500MG/325MG TABLET

(strip of 10 tablets)

Aamorb Pharmaceuticals Pvt Ltd

Rs.32.75 save 0.76% more

BIOSPAS FORTE TABLET

(strip of 10 tablets)

Biochem Pharmaceutical Industries

Rs.12.50 save 62.12% more

INFLUBEN-M TABLET

(strip of 10 tablets)

Mebio Labs Pvt Ltd

Rs.59.15 pay 79.24% more

MEFRITE P 500MG/325MG TABLET

(strip of 10 tablets)

MHS Pharmaceuticals Pvt Ltd

Rs.25.00 save 24.24% more
6 Substitutes View All